# SDR SIMA20130322010

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,861 hours, 30,138 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT ENGINE FORWARD LOWER YOKE CRACKED FORWARD SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED A NEW SERVICEABLE LEFT ENGINE FORWARD LOWER YOKE IAW AEA EO EM-54MR-386. THE AIRCRAFT WAS RETURNED TO SERVICE.
